# SDR DL757060078

- Difficulty date: January 25, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 66,600 hours, 34,130 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 113N10713
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FORWARD TRUNNION ATTACH FITTINGS HAVE CORROSION PRESENT.  REMOVED CORROSION BY OVERSIZING BORES AND INSTALLING OVERSIZED BUSHINGS.
